MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE® FILTERED SMALL VOLUME NEBULIZER SYSTEM; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE® FILTERED SMALL VOLUME NEBULIZER SYSTEM; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE® FILTERED SMALL VOLUME NEBULIZER SYSTEM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bronchospasm (2598)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the patient experience a bronchospasm after using 124030eu airlife filtered nebulizer.
 
Additional Manufacturer Narrative
H3: 81 other - the customer did not send picture or the physical sample of the fg part number 124030eu for the investigation.We require either the physical sample and/or pictures to perform a further investigation and look for the possible cause of the reported defect.In addition, we were unable to review the device history record since the lot number was not provided for the investigation.Therefore, the defect reported by the customer was not confirmed.There are two patients involved in this incident.Please refer to (b)(4) for the 2nd patient.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3: device was not returned.

Brand Name
AIRLIFE® FILTERED SMALL VOLUME NEBULIZER SYSTEM
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17051811
Report Number8030673-2023-00327
Device Sequence Number6814498
Product Code CAF
UDI-Device Identifier10190752144828
UDI-Public(01)10190752144828
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K874395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE® FILTERED SMALL VOLUME NEBULIZER SYSTEM
Device Catalogue Number124030EU
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown